# SDR AWXA200300718

- Difficulty date: June 11, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,152 hours, 28,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 2 INCH CRACK WAS FOUND ON BS 178 BULKHEAD LT SIDE FRAME AT AFT SIDE OF CENTER RADIUS WL 207.  MAINTENANCE REMOVED LT SIDE FRAME AT BS 178, WL 207; FABRICATED A NEW REPLACEMENT SIDE FRAME,  INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 3 & 4.
